For temporary relief of minor aches and pain due to headaches, arthritis, colds and fever.
Adults: Place 1 powder on tongue and follow with liquid, or stir powder into a glass of water or other liquid. May be repeated in 4 to 6 hours. Do not take more than 4 powders in any 24-hour period. Children under 12 years of age: Consult a doctor.
Per Powder: Aspirin 520 mg Acetaminophen 260 mg Caffeine 32.5 mg
Lactose Potassium Chloride
Children and teenagers should not use this medicine for chicken pox or flu symptoms before a doctor is consulted about Reye Syndrome, a rare but serious illness reported to be associated with aspirin. As with any drug, if you are pregnant, or nursing a baby, seek the advice of a health professional before using this product. IT IS ESPECIALLY IMPORTANT NOT TO USE ASPIRIN DURING THE LAST 3 MONTHS OF PREGNANCY UNLESS SPECIFICALLY DIRECTED TO DO SO BY A DOCTOR BECAUSE IT MAY CAUSE PROBLEMS IN THE UNBORN CHILD OR COMPLICATIONS DURING DELIVERY. Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen and aspirin or other pain relievers/fever reducers. Acetaminophen and aspirin may cause liver damage and stomach bleeding. Keep this and all medicines out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. This product contains aspirin and should not be taken by individuals who are sensitive to aspirin. If pain persists for more than 10 days, or redness is present, consult a physician immediately.